# SDR ASAA0180124

- Difficulty date: March 31, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Wire Rope
- Part number: 2919845
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING SERVICE CHECK, FOUND TAILCONE RELEASE CABLE OFF ONE OF THE CAMS.  PROPERLY LOOPED RELEASE CABLE OVER CAM.  (M)
